# SDR NACA2023123100001

- Difficulty date: December 31, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,593 hours, 17,980 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPT VAL EICAS MESSAGE AND VALVE LIGHT ILLUMINATED ON OVERHEAD PANEL. INDICATION EXTINGUISHES WITH SWITCH IN STANDBY. FWD EXHAUST VALVE DOOR NOT CONTACTING SWITCH WHEN OPEN. VALVE ON ORDER. DEFERRED PER MEL 21-58-07-02-01 CAT C
